Priapism is defined as a painful, prolonged and sustained erection occurring in the absence of sexual stimulation. What drugs and toxins have been reported to cause priapism?
A wide variety of drugs and toxins have been reported to cause priapism including; chlorpromazine, thioridazine, fluphenazine, perphenazine, mesoridazine, thiothixine, haloperidol; zuclopenthixol, clozapine, risperidone, olanzapine, aripriprazole, quetiapine, Terazosin, tamsulosin, alfuzosin, prazosin, hydralazine, trazodone, nefazadone, fluoxetine, bupropion, citalopram, sertraline, buspirone, hydroxyzine, ethanol, cocaine, ecstasy, marijuana, tadalafil, sildenafil, vancomycin, testosterone, gonadotropin releasing hormone, propofol, scorpion sting, and black widow spider.
(Sood S., et al Priapism associated with atypical antipsychotic medications: a review. 2008 International Clinical Psychopharmacology 23 (1):9-17)